# SDR UIEA2020111002378

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,675 hours, 18,212 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: 2780539105
- Part serial: 0372
- Condition: Malfunctioned
- Location: Isolation Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED AIR ISOLATION VALVE FAULT ON OVHD PANEL.  TRANSFERRED TO MDDR 137572, IAW MEL 36-11-06.  FOUND RT ISOLATION VALVE LIGHT STAYING ON WHEN SWITCH IS IN OPEN POSITION.  OPERATIONS CHECKS NORMAL IN CLOSED POSITION.  REMOVED AND REPLACED K18 RELAY VALVE OPEN RELAY, PER SWPM 20-81-18, NO HELP.  SLAVED IN RT ISOLATION VALVE ON LEFT SYSTEM, PROBLEM FOLLOWED. REMOVED AND REPLACED RT ISOLATION VALVE, PER AMM 36-11-04.  PRESSURIZED PNEUMATICS, PER AMM 36-00-00 AND RAN RT ENGINE, PER AMM 71-00-00.  OPERATIONS AND LEAK CHECK GOOD.  THIS CLEARS MDDR 137572, PLACARD REMOVED, MCC NOTIFIED.
